Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jan 19, 2023, 2:25 PM EST for Hancock County, Madison County, Indiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2023, 2:25 PM EST (19:25 UTC)
- Expired
- Jan 19, 2023, 2:45 PM EST
- In force
- 20 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
356
WUUS53 KIND 191925
SVRIND
INC059-095-192000-
/O.NEW.KIND.SV.W.0001.230119T1925Z-230119T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
225 PM EST Thu Jan 19 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Madison County in central Indiana...
Northeastern Hancock County in central Indiana...
* Until 300 PM EST.
* At 224 PM EST, a severe thunderstorm was located 7 miles north of
Greenfield, or 13 miles south of Anderson, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Shirley, Markleville and Wilkinson around 235 PM EST.
This includes Interstate 69 near mile marker 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3987 8560 3982 8580 3992 8584 4007 8558
3987 8558
TIME...MOT...LOC 1924Z 241DEG 40KT 3990 8575
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Puma2 follow-up statements
705
WWUS53 KIND 191938
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
238 PM EST Thu Jan 19 2023
INC059-095-192000-
/O.CON.KIND.SV.W.0001.000000T0000Z-230119T2000Z/
Madison IN-Hancock IN-
238 PM EST Thu Jan 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR SOUTHEASTERN MADISON AND NORTHEASTERN HANCOCK COUNTIES...
At 237 PM EST, a severe thunderstorm was located 8 miles southeast of
Anderson, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Madison and northeastern Hancock Counties.
This includes Interstate 69 near mile marker 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3987 8560 3982 8580 3992 8584 4007 8558
3987 8558
TIME...MOT...LOC 1937Z 233DEG 29KT 3998 8562
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Puma674
WWUS53 KIND 191945
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
245 PM EST Thu Jan 19 2023
INC059-095-191955-
/O.CAN.KIND.SV.W.0001.000000T0000Z-230119T2000Z/
Madison IN-Hancock IN-
245 PM EST Thu Jan 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EST for
east central Indiana.
LAT...LON 3987 8560 3982 8580 3992 8584 4007 8558
3987 8558
TIME...MOT...LOC 1942Z 241DEG 40KT 4002 8552
$$
PumaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 19, 1:49 PM EST, 36 minutes earlier.
Area forecast discussion, Jan 19, 1:49 PM EST, 36 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 149 PM EST Thu Jan 19 2023 .Mesoscale Update... Issued at 149 PM EST Thu Jan 19 2023 Radar and satellite imagery show a burst of convective initiation along the front as it moves through central Indiana. The remainder of the warm sector remains capped to this point, but should continue to erode through the afternoon within mostly clear skies. The initial showers/thunderstorms are entrenched in between a surface and elevated frontal feature, further supported by a rapidly expanding stratus layer. This will limit some of the vertical lift and low level instability initially, lessening the severe threat west of HWY 31. This should change as the system moves east into a more favorable thermodynamic environment along with a more vertically aligned and sharper cold front. Directional shear still looks maximized on the southern edge of the instability gradient, leading to some concern of a greater severe threat over SE portions of central Indiana than originally expected. Wind is still the primary threat with convection over central Indiana, as any robust updrafts should have little issue tapping into a strong LLJ of 55- 65kts. Previous mesoscale discussion from 1225 pm as follows: 16z observational analysis shows a weak cold front over central to southern IL, progressing eastward within moderate CAA. This front should sharpen as a subtle vorticity maximum creates a frontogenetic zone over Indiana. The sharpening temperature gradient and wind shift is expected to create a narrow corridor of enhanced vertical lift, sufficient enough for thunderstorm initiation. Overnight cooling and a mid level dry air mass has led to a weak inversion around 750-1000ft. This will act to delay initiation slightly early this afternoon. Visible satellite imagery highlights clearing skies over south- central Indiana, slowly creeping northward into the Indianapolis region. This clearing will aid in near surface warming, increasing low level lapse rates. This can already be visualized as observational lapse rates are slightly steeper than originally projected by a few of the CAMs. As mentioned, a cap is currently over central Indiana, but the clearing and steepening lapse rates will erode the cap, with convective allowing temperatures being exceeded around 18-19Z this afternoon. Current expectation is for initiation to occur along and just east of the HWY 31 through central Indiana. Wind remains the primary threat with these initial thunderstorms, but isolated large hail and tornadoes cannot be ruled out. Speed shear is abundant with this event, but directional shear looks to be maximized on the southern edge of the instability gradient. This will be something to watch as storms initiate over the next few hours. && .Short Term...(Today and tonight) Issued at 252 AM EST Thu Jan 19 2023 * Additional showers and perhaps a few thunderstorms possible today as the secondary cold front and primary upper low swing through the area. An isolated strong storm cannot be ruled out, but is more likely to our east. * Strong gusty winds today up to 45 MPH, particularly this afternoon into this evening. * Lingering showers or sprinkles/flurries possible through tonight into Friday morning. A consolidating double-barreled surface low is moving through the region this morning. A secondary cold front associated with the primary low to our west, along with forcing from the upper low, will push through the area today. This forcing, along with the development of steep low-mid level lapse rates as the cold pool aloft moves overhead, will promote development of scattered showers over much of the area midday onward. Modest instability, on the order of a couple hundred J/kg, is expected to develop ahead of the front over eastern/northeastern areas this afternoon, and will carry isolated thunder as a result. This instability in the presence of strong dynamics may promote a few organized updrafts, although the threat is a bit higher to our east owing primarily to timing. Day one marginal in our far northeast looks very reasonable. Additionally, the steep low level lapse rates and strong low level flow are likely to promote strong gusty winds at the surface, particularly during the afternoon and evening hours. BUFKIT and HREF progs suggest the vast majority of gusts should remain below advisory criteria, although a few gusts to near or slightly above 45 MPH cannot entirely be ruled out, especially east. Will message this with SPS/HWO and other venues and forgo advisory at this time. Tonight, showers will gradually taper off, but continued cyclonic flow aloft and presence of modest low level moisture/steep lapse rates may allow for some scattered sprinkles or flurries to persist through the night into Friday morning, especially northeast, and have adjusted grids to account for this. Blend temperatures appear reasonable in a complex, significantly nondiurnal situation, and made adjustments primarily to ensure a realistic progression based on current obs and near term high resolution guidance. Temperatures will warm a bit this morning before falling this afternoon and through the night. && .Long Term...(Friday through Wednesday) Issued at 252 AM EST Thu Jan 19 2023 * Rain and snow possible around Sunday and again around Wednesday * Seasonable but slightly above normal temperatures Friday... A glancing blow from another upper trough may bring enough forcing for some flurries or very light snow across portions of the northern forecast area during the first half of the day. Otherwise, mostly cloudy skies will continue across much of central Indiana with cold air aloft remaining across the area. Clouds and cold advection will keep highs in the 30s. Friday night through Saturday... Surface high pressure and some brief upper ridging will provide quiet weather across the area. Some partial clearing will occur by Saturday, but high clouds will increase ahead of the next system. Lows will be in the mid to upper 20s, with highs mainly in the 30s. Saturday night into Sunday night... An upper trough will move in from the west, while some southern stream upper energy will be southeast of the area. Questions remain on how these systems will interact, which will have an impact on precipitation types (rain or snow) and amounts, mainly on Sunday. If the systems interact well or even phase, light accumulating snow will be across portions of the area. If they hardly interact, parts of the area may see little if any precipitation Sunday. Models are split between these choices, increasing the uncertainty beyond what is typical at this time range. With the uncertainty, will stick with no higher than chance PoPs, with highest PoPs expected on Sunday, and will stick with a mix of rain and snow most areas. Monday... High pressure will bring quiet weather and seasonable temperatures. Tuesday and Wednesday... A larger upper trough will generate a low pressure system across the southern states which will move northeast into the vicinity. Of course, this far out, plenty of uncertainty remains on the path and strength of the system. Given this, will keep PoPs no higher than chance category and keep precipitation type as a mix of rain and snow. && .Aviation...(18Z TAF Issuance) Issued at 1210 PM EST Thu Jan 19 2023 Impacts: * Widespread MVFR ceilings expected through the forecast period * Scattered convection possible this afternoon * Strong winds gusting to 35kt this afternoon and tonight * Scattered light precipitation continuing tonight into Friday Discussion: Clearing has developed over much of central Indiana early this afternoon ahead of a cold front that is already approaching the Wabash River. Scattered convection will develop shortly and rapidly track east through the afternoon. Primary impacts from any convection would be at KBMG and KIND...and likely would be brief. Gusty southwest winds will continue early this afternoon with the cold front set to sweep across the area over the next few hours. Once the front passes...MVFR stratus will quickly settle back across the terminals with winds increasing as they veer to westerly by tonight. Peak gusts up to 35kts will be possible at times in the postfrontal environment from late afternoon into the early overnight. Scattered light precip will continue to impact the area tonight and Friday with little to no impact to the terminals. Westerly winds will lower a bit Friday but remain gusty. Stratus will persist as well. && .IND WATCHES/WARNINGS/ADVISORIES...None. && Mesoscale...Updike Short Term...Nield Long Term...50 Aviation...Ryan
Hazardous weather outlook, Jan 19, 11:55 AM EST, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 1155 AM EST Thu Jan 19 2023 INZ021-028>030-035-036-043>045-051>053-060-061-067>070-201000- Carroll-Warren-Tippecanoe-Clinton-Fountain-Montgomery-Vermillion- Parke-Putnam-Vigo-Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin- Lawrence- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Attica, Covington, Veedersburg, Crawfordsville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Terre Haute, Brazil, Spencer, Gosport, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 1155 AM EST Thu Jan 19 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Strong gusty winds are expected today and tonight, particularly during the afternoon and evening hours. Sustained winds up to 25 MPH with gusts up to 45 MPH can be expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ031-037>042-046>049-054>057-062>065-071-072-201000- Howard-Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Hendricks- Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Monroe-Brown- Bartholomew-Decatur-Jackson-Jennings- Including the cities of Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour, and North Vernon 1155 AM EST Thu Jan 19 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Strong gusty winds are expected today and tonight, particularly during the afternoon and evening hours. Sustained winds up to 25 MPH with gusts up to 45 MPH can be expected. An isolated storm is possible briefly this afternoon. Scattered thunderstorms will be possible over the eastern half of central Indiana today, with a few severe storms possible. Damaging winds would be the primary threat...but large hail is also a possibility. The greatest threat for storms will come between 1 and 5 pm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jan 19, 1:36 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 2 WSW WHITEHALL 39.16N 86.61W
01/19/2023 E0.25 INCH MONROE IN PUBLIC
PEA SIZED HAIL NEAR MONROE COUNTY AIRPORT.
&&
AGMSpecial weather statement, Jan 19, 1:51 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
151 PM EST Thu Jan 19 2023
INZ040-047-048-054>056-191915-
Johnson IN-Morgan IN-Shelby IN-Madison IN-Hancock IN-Marion IN-
151 PM EST Thu Jan 19 2023
...A strong thunderstorm will impact portions of southwestern
Madison, Shelby, Hancock, northeastern Morgan, Johnson and
southeastern Marion Counties through 215 PM EST...
At 150 PM EST, Doppler radar was tracking a strong thunderstorm near
Franklin, or 18 miles west of Shelbyville, moving northeast at 50
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Franklin around 200 PM EST.
Other locations in the path of this storm include Shelbyville.
This includes the following highways...
Interstate 65 between mile markers 80 and 110.
Interstate 70 between mile markers 87 and 112.
Interstate 74 between mile markers 93 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3979 8562 3978 8563 3973 8563 3957 8567
3939 8563 3935 8563 3935 8626 3963 8632
3993 8590 3993 8586 3996 8586 3994 8558
TIME...MOT...LOC 1850Z 232DEG 43KT 3944 8612
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PumaSpecial weather statement, Jan 19, 2:00 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
200 PM EST Thu Jan 19 2023
INZ055-062>065-070-071-191930-
Johnson IN-Brown IN-Lawrence IN-Decatur IN-Bartholomew IN-Jackson IN-
Monroe IN-
200 PM EST Thu Jan 19 2023
...A strong thunderstorm will impact portions of southeastern Monroe,
west central Decatur, southern Johnson, Bartholomew, Brown, Lawrence
and northwestern Jackson Counties through 230 PM EST...
At 159 PM EST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Columbus, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Monroe, west central Decatur, southern Johnson, Bartholomew, Brown,
Lawrence and northwestern Jackson Counties, including the following
locations... Peoga, Newbern, Hartsville, Tunnelton, Gnaw Bone,
Bartlettsville, Vallonia, Spurgeons Corner, Medora and Azalia.
This includes Interstate 65 between mile markers 55 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EST for
central Indiana.
&&
LAT...LON 3883 8661 3918 8623 3935 8625 3935 8564
3922 8568 3913 8577 3913 8580 3910 8580
3877 8614 3878 8620 3877 8628 3874 8629
3873 8631 3869 8631
TIME...MOT...LOC 1859Z 219DEG 41KT 3929 8602
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AGMSpecial weather statement, Jan 19, 2:07 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
207 PM EST Thu Jan 19 2023
INZ041-042-049-057-064-065-071-072-191930-
Rush IN-Randolph IN-Decatur IN-Bartholomew IN-Henry IN-Delaware IN-
Jackson IN-Jennings IN-
207 PM EST Thu Jan 19 2023
...Strong thunderstorms will impact portions of southeastern
Delaware, Rush, Randolph, Decatur, east central Bartholomew, Henry,
southeastern Jackson and Jennings Counties through 230 PM EST...
At 207 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of New Castle to near Rushville to
10 miles north of North Vernon to near Brownstown. Movement was east
at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
New Castle and Rushville around 215 PM EST.
Other locations in the path of these storms include Vernon.
This includes the following highways...
Interstate 65 between mile markers 37 and 53.
Interstate 70 between mile markers 116 and 133.
Interstate 74 between mile markers 124 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EST for
central, southeastern and east central Indiana.
&&
LAT...LON 4001 8483 4000 8520 3979 8522 3979 8530
3927 8530 3920 8544 3891 8545 3891 8554
3882 8563 3881 8579 3873 8587 3876 8591
3878 8612 3914 8572 3965 8555 4007 8555
4030 8522 4030 8481
TIME...MOT...LOC 1907Z 254DEG 48KT 3996 8548 3956 8553 3916 8560 3881
8603
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PumaLocal storm report, Jan 19, 2:11 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 1 ENE SOUTHPORT 39.66N 86.10W
01/19/2023 M0.25 INCH MARION IN PUBLIC
PEA SIZED HAIL IN SOUTHPORT.
&&
AGMLocal storm report, Jan 19, 2:13 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
213 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 NE WHITESTOWN 40.04N 86.29W
01/19/2023 E0.25 INCH BOONE IN PUBLIC
PEA SIZED HAIL AT US ROUTE 421 AND INDIANA
ROUTE 32.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 1:16 PM EST | Special Weather Statement | IND | Boone, Hendricks, Marion, Putnam | 44 min |
| Jan 19, 1:21 PM EST | Special Weather Statement | IND | Brown, Martin, Monroe, Morgan | 39 min |
| Jan 19, 1:51 PM EST | Special Weather Statement | IND | Hancock, Johnson, Shelby | 24 min |
| Jan 19, 2:00 PM EST | Special Weather Statement | IND | Bartholomew, Brown, Jackson, Lawrence | 30 min |
| Jan 19, 2:07 PM EST | Special Weather Statement | IND | Decatur, Henry, Jennings, Randolph, Rush | 23 min |
| Jan 19, 2:28 PM EST | Special Weather Statement | IND | Delaware, Madison | 32 min |
| Jan 19, 3:10 PM EST | Special Weather Statement | IND | Randolph | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.